I have attached a brief note on the ability of charcoal to adsorb aspartame. Will it help curb some of the withdrawal effects? It should help to continue to detox the body, but there are some other things to consider. When leaving off certain chemicals such as alkaloids (nicotine, caffeine, cocaine,...) if the person is on an animal-based diet (acidic) the body quickly dumps the poisons, sometimes resulting in profound withdrawal symptoms. On the other hand if a person is on a plant-based diet (alkaline) the toxic chemicals tend to leave the system more gradually without the strong negative effects that so often lead the person back to the offending drug/chemical. This way the body tapers off more naturally.
What Regina is describing are classic withdrawal effects from caffeine. It would be best for her to leave all caffeine off as hard as that may be. For one Doctor I worked with it took 6 months before he was free of headaches, but he was glad he persisted.
My personal thoughts would be to:
1. consider a purely plant-based diet for 2-3 weeks until she is well away from the withdrawal effects.
2. substitute the tea for some other herbal hot drinks. The black tea is only perpetuating her craving for caffeinated drinks. She will eventually go back to the pop if she does not make the break. There are plenty of tasty substitutes to choose from. Again, a plant-based diet will dramatically reduce the withdrawal symptoms.
3. taking a warm bath will ease the headaches
4. taking a hot/cold shower, or a brisk morning walk will help with the depression.
Hope this helps. If I find out more info I will let you know. .
(Atlanta, Ga , Usa)
I had to drink something for my colonoscopy and added crystal light because they said it help with the taste. Didn't know it contain aspartame until I finished a gallon in a day started having alot of pain. I have the numbness/tingling in the limbs effect and it hurts bad, can't sleep. Please first time it's the second day of pain. What can I take?
I also experienced some withdrawl and arthritic-like symptoms when I reduced my artificial sweetner intake. Aspartame levels of calcium in your system, hence problems with nail growth, cracking/popping noises from your bones ann so on. I found that taking calcium supplements has helped me tremendously.
Intense Migraines, dizziness, and tingling sensations in my face have completely disappeared after years of Aspartame use. All through natural means - look at www.CancerTutor, and www.Chrisbeatcancor. It's a harsh truth but long term heavy use of Aspartame probably causes brain cancer, therefore you must attack it like it is.
Hi there, I poisoned myself chewing a lot a gum with aspartame over 1 week period. I stopped the gum and any other form of sweeteners 4 days ago but I still have heart palpitation and shortness of breath. Please help! Thank you,
(Los Angeles, California)
I have been drinking diet soda for over 20 years. I would drink it all day long. I recently quit drinking. What is the best way to detox from this stuff. Quitting has been so hard.
(Louisville, Ky, Usa)
(Rustenburg, North West, South Africa)
(Toronto, On, Canada)
Aspartame is a poison. Rather than taking a multivitamin you would be better to start juicing with organic green vegetables to detox your body and get real vitamins into your body. Many multivitamins are just synthetic copies of real vitamins and they contain minerals which are not organic so your body cannot assimilate them. Minerals in plants are organic and the body can use them. Wheatgrass, chlorella and spirulina are all excellent to detox your body as well.
Can I suggest you read Excitotoxins, the Taste that Kills by Dr. Blaylock, a neurosurgeon. MSG and Aspartame both kill brain cells. In his book he says that magnesium will protect you from the effects of MSG and aspartame (magnesium is found in green vegetables).
Another good author is Dr. Norman Walker who has some good books on juicing. He lived to about 109. Juicing is the fastest way to get nutrients back into the body. He also says that tap water is bad for us because it contains non organic minerals, again that the body cannot assimilate. We should all be drinking distilled water.
(Louisville, Ky, Usa)
Is there any way to help alleviate the side effects while quitting aspartame? I quit drinking Diet soda about 4 days ago and it is harder than I imagined it would be. I have had headaches, muscle twitches, anger, depression and just overall been a different person. My husband is a smoker and I think the comparison of side effects from quitting diet soda is just as severe as quitting smoking. Please help if you have any ideas for me. By the way, I have continued my caffeine intake through drinking tea so the side effects are not from the lack of caffeine.
Many on this site may be eating and drinking things that have what is actually a poison in them without knowing it.
It is in most diet drinks, some hot chocolates, even cookies (biscuits). We need to be aware of what we are eating when we eat processed foods. Nutri sweet (aspartame) is poison. It is in most processed foods.
Here is a video from Dr. Mercola. There are 91 symptoms... No 1 symptom is headaches.
(Los Angeles, Ca)
(Rapid City, Sd)
(Fountain Inn, Sc)